# SDR IPXA2020112162628

- Difficulty date: November 2, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 2216152501
- Part serial: 000586
- Condition: Gouged
- Location: Nr 3 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C NR 3 ENGINE OUTBOARD FAN COWL FWD MOUNT FITTING IS GOUGED.  REPAIRED GOUGED NR 3 ENGINE OUTBOARD FAN COWL FWD MOUNT FITTING, IAW VT-SAA EA 011-7110-01-A8699 REV IR AND UPS EO MD11-7110-78456-A.  (MINOR)
